Volume 8, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Permutations, isotropy and smooth cyclic group actions on definite 4–manifolds

Ian Hambleton and Mihail Tanase

Geometry & Topology 8 (2004) 475–509
Bibliography
1 E Bierstone, General position of equivariant maps, Trans. Amer. Math. Soc. 234 (1977) 447 MR0464287
2 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
3 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
4 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
5 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726
6 A L Edmonds, Aspects of group actions on four-manifolds, Topology Appl. 31 (1989) 109 MR994404
7 A L Edmonds, Periodic maps of composite order on positive definite 4–manifolds, Geom. Topol. 9 (2005) 315 MR2140984
8 R Fintushel, T Lawson, Compactness of moduli spaces for orbifold instantons, Topology Appl. 23 (1986) 305 MR858339
9 R Fintushel, R J Stern, Pseudofree orbifolds, Ann. of Math. $(2)$ 122 (1985) 335 MR808222
10 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications 1, Springer (1991) MR1081321
11 I Hambleton, R Lee, Perturbation of equivariant moduli spaces, Math. Ann. 293 (1992) 17 MR1162670
12 I Hambleton, R Lee, Smooth group actions on definite 4–manifolds and moduli spaces, Duke Math. J. 78 (1995) 715 MR1334207
13 S Illman, Every proper smooth action of a Lie group is equivalent to a real analytic action: a contribution to Hilbert's fifth problem, from: "Prospects in topology (Princeton, NJ, 1994)", Ann. of Math. Stud. 138, Princeton Univ. Press (1995) 189 MR1368660
14 J N Mather, Stratifications and mappings, from: "Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971)", Academic Press (1973) 195 MR0368064
15 J P Serre, Trees, Springer (1980) MR607504
16 M Tanase, Smooth finite cyclic group actions on positive definite 4–manifolds, PhD thesis, McMaster University (2003)